MathSciNet Relay Station
MathSciNet bibliographic data
MR1196162 (94h:11016) 11B83 (11B50)
Chen, Sheng On the size of finite Sidon sequences. Proc. Amer. Math. Soc. 121 (1994), no. 2, 353–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement